Communications in Mathematical Physics

Feynman's path integralDefinition without limiting procedure

Cécile Morette DeWitt

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 28, Number 1 (1972), 47-67.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103858329

Mathematical Reviews number (MathSciNet)
MR0309456

Zentralblatt MATH identifier
0239.46041

Subjects
Primary: 81.28

Citation

DeWitt, Cécile Morette. Feynman's path integral. Comm. Math. Phys. 28 (1972), no. 1, 47--67. http://projecteuclid.org/euclid.cmp/1103858329.


Export citation